# SDR UPS97221811

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, WITH THE EMERGENCY LIGHTS SWITCH ON P5 IN THE OFF POSITION AND NO ESSENTIAL POWER, COCKPIT DOOR EMERGENCY LIGHT COMES ON.  CAN BE TURNED OFF BY SELECTING LIGHT ASSY SWITCH TO ON AND BACK TO ARM.  COCKPIT DOOR EMERGENCY LIGHT ASSY REMOVED AND REPLACED, TESTED AS PER M/M 33-50-01, OPS CHK SERVICEABLE (P/N 10-0067-7) ON, (P/N 10-0067-7) OFF, (S/N 5622) ON, (S/N 37567) OFF.
